33-Year-Old Woman With Marked Eosinophilia
- Azathioprine/mesalazine. // Reactions Weekly;1/26/2008, Issue 1186, p12
The article describes the case of an 18-year-old boy who developed pulmonary eosinophilia during treatment with azathioprine and mesalazine for ulcerative colitis. The boy presented with a one-week history of fever, productive cough and lassitude after one year of treatment with azathioprine and...
- Abiraterone acetate plus prednisone delayed pain progression in patients with advanced prostate cancer. // Hem/Onc Today;12/10/2013, Vol. 14 Issue 23, p40
The article discusses research study published in the 2013 issue of the journal "Lancet Oncology" which found that abiraterone acetate plus prednisone delayed pain progression and healthcare-related quality of life in patients with advanced prostate cancer.
- Sulfasalazine. // Reactions Weekly;3/7/2009, Issue 1242, p42
The article presents a case of drug rash with eosinophilia and systemic symptoms (DRESS) induced by sulfasalazine. A 47-year-old woman experienced DRESS syndromes after taking 500 milligrams of sulfasalazine everyday for eight weeks. She was presented with fever, diffuse myalgia, severe asthenia...
- Montelukast. // Reactions Weekly;9/26/2009, Issue 1271, p25
The article describes the case of a man who experienced distal four-limb paraesthesia while receiving montelukast for asthma. Particular focus is given to the medical history of the patient and the results of an electromyogram and a neurological examination. The patient's leucocytosis and...
- Prednisone. // Reactions Weekly;Apr2015, Vol. 1548 Issue 1, p212
The article presents a case study of a 36-year-old woman with history of hypereosinophila, angioedema, and leukocytoclastic vasculitis, who developed psychiatric side effects while on treatment with prednisone corticosteroid drug for Loeffler syndrome treatment.
- Prednisone. // Reactions Weekly;Sep2015, Vol. 1569 Issue 1, p179
The article presents a case study of a thirty year man who was suffering from Pruritic morbilliform rash and worsening of peripheral eosinophilia which caused due to the reaction of medicine Prednisone.
- Prednisone. // Reactions Weekly;Sep2015, Vol. 1569 Issue 1, p177
The article presents a case study of a 30-year-old man, who developed pruritic morbilliform rash, along with worsening peripheral eosinophilic pneumonia, during treatment with oral prednisone.
- A rare case of cutaneous larva migrans due to Gnathostoma sp. Mukherjee, A.; Ahmed, N. H.; Samantaray, J. C.; Mirdha, B. R. // Indian Journal of Medical Microbiology;Jul-Sep2012, Vol. 30 Issue 3, p356
A 28-year-old lady presented with recurrent erythematous skin lesions in different parts of the body for 3 months. There were several episodes of worm coming out of the lesions. Examination of the worms in the parasitology laboratory revealed it to be a larva of Gnathostoma sp. She was advised...
- Using preoperative unsupervised cluster analysis of chronic rhinosinusitis to inform patient decision and endoscopic sinus surgery outcome. Adnane, Choaib; Adouly, Taoufik; Khallouk, Amine; Rouadi, Sami; Abada, Redallah; Roubal, Mohamed; Mahtar, Mohamed // European Archives of Oto-Rhino-Laryngology;Feb2017, Vol. 274 Issue 2, p879
The purpose of this study is to use unsupervised cluster methodology to identify phenotype and mucosal eosinophilia endotype subgroups of patients with medical refractory chronic rhinosinusitis (CRS), and evaluate the difference in quality of life (QOL) outcomes after endoscopic sinus surgery...